Forgot your password?
the.ronin, December 6, 2004 in Emotional and psychological effects of acne
I miss you guys.
I miss you guys. ←
huh? a new forum? interesting. I didnt know that one existed...
well i hope they return and say hi every so often....
Here i think, they were all talking about it.
Yep, i hope so.
Everybody leaves when i join here... what does that tell you.
lovers! we're all around. just lurking.
oh good. have to say that this place has changed a lot since when i first joined, and I always hate seeing it when people leave and never return...
The emotional forum has been quiet lately, hasn't it?
How're you doing?
yea it has. I'm still in a funk lately.
whats up marc...
how are you?
I started taking tetracycline about 3 months ago and it has cleared any acne that I had completely. In fact it is working so well that I am only down to 1 pill a day with the same results. I guess that plus finals at school right now I dont come here anymore... i feel bad though so ill stop by more often :/
Just chillaxin', homeboy. I've got class in a few so I decided to drop by. Listen, like Katie, I think that everyone's just lurking for the most part. My tendency to post usually comes in like the tides... sometimes I just feel the need to go on a posting spree for a week or so, then for the next week I'm thinking, "I'll just chill out right now."
yea. true that. I've taken a break from the mad ass postin too. Def had a lot going on, and Snowboarding and school take up a pretty large chunck of my time, so i guess im just as accountable!!!
You can post now and register later.
If you have an account, sign in now to post with your account.
Pasted as rich text. Paste as plain text instead
Only 75 emoji are allowed.
Your link has been automatically embedded. Display as a link instead
Your previous content has been restored. Clear editor
You cannot paste images directly. Upload or insert images from URL.